Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on a symmetry result for traveling waves in cylinders


Authors: C. E. Kenig and F. Merle
Journal: Proc. Amer. Math. Soc. 134 (2006), 697-701
MSC (2000): Primary 35B40, 35B99, 35L65
Published electronically: October 17, 2005
MathSciNet review: 2180886
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove in this note that all bounded traveling waves, in cylinders, of some $ N$-dimensional viscous conservation laws are symmetric.


References [Enhancements On Off] (What's this?)

  • 1. C. Kenig and F. Merle.
    Asymptotic stability and Liouville theorem for scalar viscous conservation laws in cylinder,
    to appear in Comm. Pure Appl. Math.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35B40, 35B99, 35L65

Retrieve articles in all journals with MSC (2000): 35B40, 35B99, 35L65


Additional Information

C. E. Kenig
Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637-1514 – and – Institute for Advanced Study, Princeton, New Jersey 08540

F. Merle
Affiliation: Université de Cergy-Pontoise, Institut Universitaire de France, 33, boulevard du Port, 95011 Cergy-Pontoise Cedex, France – and – Institute for Advanced Study, Princeton, New Jersey 08540

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08412-1
PII: S 0002-9939(05)08412-1
Received by editor(s): April 24, 2004
Published electronically: October 17, 2005
Additional Notes: The first author was partially supported by the NSF, and at IAS by the von Neumann Fund, the Weyl Fund, the Oswald Veblen Fund and the Bell Companies Fellowship
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.